# SDR HEEA082665

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 7,368 hours
- Engine: Allsn 250C20
- System (JASC): 7320 · Fuel Controlling System
- Part: B-Nut
- Condition: Stripped
- Location: Pc Tube
- Component: Tube
- Component part number: 23054628
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PC TUBE FROM SCROLL TO PC FILTER B-NUT STRIPPED. SCRAPPED.
